# SDR HNAA0800164

- Difficulty date: May 13, 2008
- Submitted: May 20, 2008
- Operation: Air carrier
- Aircraft: N981HA
- Make and model: Dhav DHC8102
- Aircraft serial: 378
- Aircraft time: 30,922 hours, 33,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST TWO RED EMERGENCY LIGHTS INOP FROM FLIGHT ATTENDANT PANEL, OKAY FROM COCKPIT.  PLASTIC COVER OVER LIGHTS IS DAMAGED.  REPAIRED BROKEN WIRE AND RE-POSITIONED PLASTIC COVER, OPS CHECK GOOD.
